Maximal pseudomonotonicity of generalized subdifferentials of explicitly quasiconvex functions

Authors

  • Radu Precup Cluj-Napoca, Romania
Abstract views: 176

Abstract

Not available.

Downloads

References

Barbu, V., Precupanu, Th., Convexity and optimization in Banach spaces. Revised edition. Translated from the Romanian. Editura Academiei, Bucharest; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. xi+316 pp. ISBN: 90-286-0018-3, MR0513634.

Behringer, F. A., More on Karamardian's theorem concerning the quasiconvexity of strictly quasiconvex functions. Z. Angew. Math. Mech. 60 (1980), no. 7, T335-T338, MR0623899.

Crouzeix, Jean-Pierre, Contributions à l'étude des fonctions quasiconvexes. (French) Thèse présentée à l'Université de Clermont-Ferrand II (U.E.R. des Sciences Exactes et Naturelles à dominante Recherche) pour obtenir le grade de Docteur ès Sciences Mathématiques. Série: E, No. d'Ordre 250. Université de Clermont-Ferrand II, Clermont-Ferrand, 1977. v+ 231 pp., MR0484417.

Evans, J. P.; Gould, F. J. Stability in nonlinear programming. Operations Res. 18 1970 107-118, MR0264984, https://doi.org/10.1287/opre.18.1.107

Greenberg, Harvey J., Pierskalla, William P., Quasi-conjugate functions and surrogate duality. Cahiers Centre Études Recherche Opér. 15 (1973), 437-448, MR0366402.

Karamardian, S., Strictly quasi-convex (concave) functions and duality in mathematical programming. J. Math. Anal. Appl. 20 1967 344-358, MR0219315, https://doi.org/10.1016/0022-247x(67)90095-9

Karamardian, S. Complementarity problems over cones with monotone and pseudomonotone maps. J. Optimization Theory Appl. 18 (1976), no. 4, 445-454, MR0472053, https://doi.org/10.1007/bf00932654

Kolumbán, Iosif(R-CLUJ), Über die Stetigkeit quasikonvexer Funktionen. (German) [On the continuity of quasiconvex functions] Itinerant seminar on functional equations, approximation and convexity (Cluj-Napoca, 1983), 83-84, Preprint, 83-2, Univ. "Babeş-Bolyai", Cluj-Napoca, 1983, MR0750497.

Pascali, Dan; Sburlan, Silviu Nonlinear mappings of monotone type. Martinus Nijhoff Publishers, The Hague; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. x+341 pp. ISBN: 90-286-0118-*, MR0531036.

Popoviciu, Tiberiu Deux remarques sur les fonctions convexes. (French) Bull. Sect. Sci. Acad. Roum. 20 (1938), 187-191 (or 45-49) (1939), MR0000418.

Precup, R., Continuity of quasiconvex fucntionals and of hemimonotone nonlinear operators, Seminarul itinerant de ec.funcţ. aprox. şi convex., Cluj-Napoca, 1982, pp. 297-302.

Precup, Radu, Quasiconvexity, generalized subdifferential and pseudomonotone mappings. Itinerant Seminar on Functional Equations, Approximation and Convexity (Cluj-Napoca, 1987), 261--272, Preprint, 87-6, Univ. "Babeş-Bolyai", Cluj-Napoca, 1987, MR0993543.

Rockafellar, R. Tyrrell Convex analysis. Princeton Mathematical Series, No. 28 Princeton University Press, Princeton, N.J. 1970 xviii+451 pp., MR0274683.

Zabotin, Y.I., Korablev, A.I., Khabibullin, R.F., Conditions for an extremum of a functional in case of constraints, cybernetics, 9, pp. 982-988 (1975), https://doi.org/10.1007/bf01071680

Downloads

Published

1988-02-01

Issue

Section

Articles

How to Cite

Precup, R. (1988). Maximal pseudomonotonicity of generalized subdifferentials of explicitly quasiconvex functions. Anal. Numér. Théor. Approx., 17(1), 53-62. https://ictp.acad.ro/jnaat/journal/article/view/1988-vol17-no1-art8